# SDR CALA2014111401443

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 33,779 hours, 11,596 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Part number: 115A521114
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD TRUNNION SUPPORT FITTING LOWER INBD ATTACH POINT CORRODED ON FACE.  R & R RT MLG FWD TRUNNION SUPPORT FITTING IAW DWG 115A5002 REV N.  PREFORMED FUEL LEAK CHECK IAW MM 28-11-00-400-801.  NO LEAKS NOTED.
